Darboux problem for the generalized Euler – Poisson – Darboux equation

Authors

  • A. I. Ismoilov
  • A. O. Mamanazarov
  • A. K. Urinov

Abstract

In the article Euler – Poisson – Darboux equation was considered in the characteristic triangle and Darboux problem was investigated. The solution of the problem was found by Riemann’s method. Theorems on the existence and uniqueness of the solution were proved.

Downloads

Published

25.01.2017

Issue

Section

Research articles

How to Cite

Ismoilov, A. I., et al. “Darboux Problem for the Generalized Euler – Poisson – Darboux Equation”. Ukrains’kyi Matematychnyi Zhurnal, vol. 69, no. 1, Jan. 2017, pp. 52-70, https://umj.imath.kiev.ua/index.php/umj/article/view/1675.